# SDR QXEA0201470

- Difficulty date: September 16, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 10,383 hours, 14,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- FLIGHT ATTENDANT REPORTS THAT MAIN CABIN DOOR IS HARD TO OPERATE.  CLEANED AND LUBED HANDLE.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
